Multipoint Boundary Conditions for Differential Operators
Abstract
We establish differential properties of generalized solutions of multipoint boundary-value problems for ordinary differential equations.Downloads
Published
25.01.2003
Issue
Section
Short communications
How to Cite
Valitskii, Yu. N., et al. “Multipoint Boundary Conditions for Differential Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 1, Jan. 2003, pp. 126-31, https://umj.imath.kiev.ua/index.php/umj/article/view/3894.